# SDR SWAA2020032532802

- Difficulty date: March 5, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,559 hours, 33,220 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 2079801
- Part serial: 0246986
- Condition: Faulty
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTND REPORTED THAT THERE WAS A STRONG THUMPING SOUND ON THE FLOOR OF THE FWD GALLEY UNDER THERE JUMPSEAT (AIR RETURNED BACK TO PDX) / CLEARING DMA LG PG 0418863 R&R VALVE PER AMM 21-27-05 OPS CHECK NORMAL CLOSING# 31611 PN OFF/ON: 20798-01 SN OFF:0246986 SN ON: 0046916
